Alert archive / Kansas / Red Flag Warnings in 2016
Red Flag Warning 6, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Mar 5, 2016, 3:30 AM CST for 13 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Mar 5, 2016, 1:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2016, 3:30 AM CST (09:30 UTC)
- In effect from
- Mar 5, 2016, 1:00 PM CST
- Expired
- Mar 5, 2016, 7:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 9.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2335 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
179 WWUS83 KGLD 050930 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 230 AM MST SAT MAR 5 2016 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS THE ENTIRE TRI-STATE AREA TODAY... ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE FOR PARTS OF THE TRI-STATE AREA MONDAY... .FOR TODAY SOUTHERLY WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED...HIGHEST GENERALLY ALONG AND WEST OF THE COLORADO KANSAS BORDER. THESE WINDS WILL COMBINE WITH AFTERNOON HUMIDITY VALUES AS LOW AS 15 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. FOR MONDAY AFTERNOON SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED...GENERALLY SOUTH OF A LINE FROM NORTON TO COLBY KANSAS TO CHEYENNE WELLS COLORADO. THE STRONG WINDS WILL COMBINE WITH HUMIDITY VALUES AS LOW AS 13 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. COZ254-KSZ003-004-014>016-027>029-041-042-051800- /O.NEW.KGLD.FW.W.0006.160305T1900Z-160306T0100Z/ /O.NEW.KGLD.FW.A.0006.160307T1900Z-160308T0100Z/ CHEYENNE CO-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN- GOVE-GREELEY-WICHITA- 230 AM MST SAT MAR 5 2016 /330 AM CST SAT MAR 5 2016/ ...RED FLAG WARNING IN EFFECT FROM NOON MST /1 PM CST/ TODAY TO 6 PM MST /7 PM CST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004...014...015...016...027...028... 029...041...042 AND 254... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004...014...015... 016...027...028...029...041...042 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON MST /1 PM CST/ TODAY TO 6 PM MST /7 PM CST/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY IS IN EFFECT MONDAY AFTERNOON. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * TEMPERATURES...TODAY IN THE MID 60S TO AROUND 70. ON MONDAY IN THE MID 60S TO AROUND 80. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ252-253-KSZ001-002-013-NEZ079>081-051800- /O.NEW.KGLD.FW.W.0006.160305T1900Z-160306T0100Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-SHERMAN-DUNDY-HITCHCOCK- RED WILLOW- 230 AM MST SAT MAR 5 2016 /330 AM CST SAT MAR 5 2016/ ...RED FLAG WARNING IN EFFECT FROM NOON MST /1 PM CST/ TODAY TO 6 PM MST /7 PM CST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...013...079...080...081...252 AND 253... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON MST /1 PM CST/ TODAY TO 6 PM MST /7 PM CST/ THIS EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA AND FIRE WEATHER ZONE 253 KIT CARSON. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...FIRE WEATHER ZONE 002 RAWLINS AND FIRE WEATHER ZONE 013 SHERMAN. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY... FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...IN THE MID 60S. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
2 follow-up statements
154 WWUS83 KGLD 051531 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 831 AM MST SAT MAR 5 2016 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS THE ENTIRE TRI-STATE AREA TODAY... ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE FOR PARTS OF THE TRI- STATE AREA MONDAY... .FOR TODAY SOUTHERLY WINDS OF 15 TO 30 MPH WITH GUSTS AROUND 40 MPH ARE EXPECTED...HIGHEST GENERALLY ALONG AND WEST OF THE COLORADO KANSAS BORDER. THESE WINDS WILL COMBINE WITH AFTERNOON HUMIDITY VALUES AS LOW AS 15 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. THE STRONGEST WINDS WILL OCCUR DURING THE LATTER HALF OF THE AFTERNOON. FOR MONDAY AFTERNOON SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED...GENERALLY SOUTH OF A LINE FROM NORTON TO COLBY KANSAS TO CHEYENNE WELLS COLORADO. THE STRONG WINDS WILL COMBINE WITH HUMIDITY VALUES AS LOW AS 13 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. COZ254-KSZ003-004-014>016-027>029-041-042-060100- /O.CON.KGLD.FW.W.0006.160305T1900Z-160306T0100Z/ /O.CON.KGLD.FW.A.0006.160307T1900Z-160308T0100Z/ CHEYENNE CO-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN- GOVE-GREELEY-WICHITA- 831 AM MST SAT MAR 5 2016 /931 AM CST SAT MAR 5 2016/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MST /1 PM CST/ TODAY TO 6 PM MST /7 PM CST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004...014...015... 016...027...028...029...041...042 AND 254... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004... 014...015...016...027...028...029...041...042 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * TEMPERATURES...IN THE UPPER 50S. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ252-253-KSZ001-002-013-NEZ079>081-060100- /O.CON.KGLD.FW.W.0006.160305T1900Z-160306T0100Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-SHERMAN-DUNDY-HITCHCOCK- RED WILLOW- 831 AM MST SAT MAR 5 2016 /931 AM CST SAT MAR 5 2016/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON MST /1 PM CST/ TODAY TO 6 PM MST /7 PM CST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...013...079... 080...081...252 AND 253... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA AND FIRE WEATHER ZONE 253 KIT CARSON. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS...FIRE WEATHER ZONE 002 RAWLINS AND FIRE WEATHER ZONE 013 SHERMAN. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY... FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * TEMPERATURES...IN THE MID 60S. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
964 WWUS83 KGLD 060110 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 610 PM MST SAT MAR 5 2016 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE FOR PARTS OF THE TRI- STATE AREA MONDAY... .FOR MONDAY AFTERNOON SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED...GENERALLY SOUTH OF A LINE FROM NORTON TO COLBY KANSAS TO CHEYENNE WELLS COLORADO. THE STRONG WINDS WILL COMBINE WITH HUMIDITY VALUES AS LOW AS 12 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. COZ254-KSZ003-004-014>016-027>029-041-042-061200- /O.EXP.KGLD.FW.W.0006.000000T0000Z-160306T0100Z/ /O.CON.KGLD.FW.A.0006.160307T1900Z-160308T0100Z/ CHEYENNE CO-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN- GOVE-GREELEY-WICHITA- 610 PM MST SAT MAR 5 2016 /710 PM CST SAT MAR 5 2016/ ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004...014... 015...016...027...028...029...041...042 AND 254... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003...004...014...015...016...027...028... 029...041...042 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * TEMPERATURES...IN THE UPPER 50S. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ252-253-KSZ001-002-013-NEZ079>081-060215- /O.EXP.KGLD.FW.W.0006.000000T0000Z-160306T0100Z/ YUMA-KIT CARSON-CHEYENNE KS-RAWLINS-SHERMAN-DUNDY-HITCHCOCK- RED WILLOW- 610 PM MST SAT MAR 5 2016 /710 PM CST SAT MAR 5 2016/ ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...013...079...080...081...252 AND 253... WINDS HAVE DECREASED AND RELATIVE HUMIDITY HAS INCREASED SO THAT CRITICAL RED FLAG CONDTIONS NO LONGER EXIST ACROSS THE WARNED AREA. THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Mar 5, 1:52 AM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 5, 1:52 AM CST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1252 AM MST SAT MAR 5 2016 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 125 PM MST FRI MAR 4 2016 COLD FRONT CONTINUES TO PUSH THROUGH THE AREA THIS AFTERNOON WITH BREEZY TO WINDY NORTH WINDS. THEY WILL DIMINISH LATE THIS AFTERNOON AND EVENING. AS THE SURFACE HIGH MOVES INTO THE MISSISSIPPI RIVER VALLEY ON SATURDAY SOUTHERLY WINDS WILL INCREASE SATURDAY MORNING AND AFTERNOON. THE BREEZY TO WINDY CONDITIONS ON SATURDAY COMBINED WITH RELATIVE HUMIDITY IN THE 15 TO 20 PERCENT RANGE AND DRY FUELS WILL RESULT IN AN ELEVATED FIRE WEATHER RISK. SOME POCKETS OF CRITICAL CONDITIONS MAY ALSO OCCUR AND A RED FLAG WARNING MAY BE NECESSARY...BUT NOT ENOUGH CONFIDENCE TO ISSUE ONE ATTM. OTHERWISE...DRY CONDITIONS WITH LOWS AROUND 30 TONIGHT AND HIGHS IN THE MID 60S ON SATURDAY ARE EXPECTED UNDER SHORTWAVE RIDGING. .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 1252 AM MST SAT MAR 5 2016 TUESDAY-FRIDAY...SHORTWAVE TROUGH WILL TRANSITION NORTH AND EAST AS A SECOND STRONGER UPPER LOW DEEPENS OVER THE SOUTHERN PLAINS AND SLIDES SOUTH. SHORTWAVE RIDING WILL BUILD BACK INTO THE CENTRAL ROCKIES WITH DRIER AIR AND LARGE SCALE SUBSIDENCE OVERSPREADING OUR CWA AND CONTINUING THROUGH FRIDAY. SOME MODEL RUNS HAVE HINTED AT LINGERING MID LEVEL MOISTURE AND WEAK FORCING OVER PARTS OF OUR WESTERN CWA TUESDAY AS THESE TWO TROUGHS SPLIT AROUND OUR CWA...HOWEVER WITH DRIER AIR RAPIDLY FILTERING INTO THE REGION AND A GENERALLY UNFAVORABLE UPPER LEVEL PATTERN I KEPT FORECAST DRY. REGARDING TEMPERATURES...SHORTWAVE RIDING WILL CONTINUE TO SUPPORT ABOVE NORMAL TEMPERATURES...THOUGH WITH A DECREASE IN HEIGHTS AND POST FRONTAL AIR MASS STILL ABOUT 5-15C COOLER AT 850MB...POTENTIAL MAXES SHOULD BE RELATIVELY COOLER WITH HIGHS INITIALLY IN THE 50S TUESDAY FOR WESTERN LOCATIONS (NEAR 60 EAST). EVENTUALLY WESTERLY FLOW REDEVELOPS IN THE CENTRAL ROCKIES WITH DOWNSLOPE FLOW MODERATING AIR MASS AND LEE TROUGH BRINGING SOUTHERLY BL FLOW BACK TO THE REGION. WE SHOULD SEE HIGHS IN THE LOW 60S BY WED ACROSS OUR CWA WITH THU AND FRIDAY WARMER STILL. MODEL CONSENSUS FAVORS HIGHS IN THE MID TO UPPER 60S BY THE END THE WEEK AND THIS SEEMS REASONABLE CONSIDERING FORECAST TRENDS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 945 PM MST FRI MAR 4 2016 VFR CONDITIONS WILL CONTINUE AT KGLD AND KMCK FOR THE NEXT 24 HOURS AS HIGH PRESSURE MOVES SOUTHEAST ACROSS THE AREA. LIGHT AND VARIABLE WIND WILL SHIFT TO THE SOUTH AND BECOME BREEZY SATURDAY AS A SURFACE TROUGH MOVES INTO EASTERN COLORADO. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...024 LONG TERM...DR AVIATION...FS
Hazardous weather outlook, Mar 4, 3:09 PM CST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 209 PM MST FRI MAR 4 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-052115- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 209 PM MST FRI MAR 4 2016 /309 PM CST FRI MAR 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE ENTIRE AREA SATURDAY AFTERNOON...WITH THE HIGHEST FIRE DANGER WEST OF HIGHWAY 27. SUNDAY AFTERNOON ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY OVER EAST CENTRAL COLORADO. MONDAY EVENING STRONG NORTHWEST WINDS WILL MOVE OVER THE AREA BEHIND A COLD FRONT. A BRIEF PERIOD OF 50 TO 60 MPH GUSTS IS LIKELY DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. JTL
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:30 AM CST | Fire Weather Watch | GLD | Decatur, Gove, Graham, Greeley, Logan, Norton and 5 more | 48 hr |
Nearby
Red Flag Warnings in Kansas, 2016Red Flag Warnings in Colorado, 2016Red Flag Warnings in Nebraska, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.